# SDR HALA2012011400027

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 35,479 hours, 6,596 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Inoperative
- Location: Captain'S Side
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPTAIN`S WINDSHIELD WIPER BLADE INOPERATIVE.  R & R WINDSHIELD WIPER.  OPS CHECKED GOOD IAW AMM 30-42-03.
